{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012766180090   Reference number:60A0045488

On the flow past a quarter infinite plate using Oseens equations.

オセーンの方程式による,長方形状無限平板を通る流れ
Author (2):
Material:
Volume:Issue:Page: 1-21  Publication year: 1960
JST Material Number: C0290A  ISSN: 0022-1120  Document type: Article
Article type: 原著論文  Country of issue: United Kingdom (GBR) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page